Capozziello, Salvatore (2006) Observational constraints on dark energy with generalized equations of state. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Title: Observational constraints on dark energy with generalized equations of state
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. CAPOZZIELLO; CARDONE V.F.; ELIZALDE E.; NOJIRI S.; ODINTSOV S.D.
Date: 2006
Number of Pages: 0
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW D
Publisher: American Institute of Physics:2 Huntington Quadrangle, Suite 1NO1:Melville, NY 11747:(800)344-6902, (631)576-2287, EMAIL: subs@aip.org, INTERNET: http://www.aip.org, Fax: (516)349-9704
Date: 2006
Volume: 73
Page Range: 043512-1-043512-8
Number of Pages: 0
Date Deposited: 20 Oct 2010 08:01
Last Modified: 30 Apr 2014 19:42
URI: http://www.fedoa.unina.it/id/eprint/6568

Actions (login required)

View Item View Item